American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Octavio Arizmendi and Takahiro Hasebe. Classical scale mixtures of Boolean stable laws. Trans. Amer. Math. Soc. 368 (2016) 4873-4905.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information   
View Article: PDF

[3] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vittorino Pata. L\'evy type characterization of stable laws for free random variables . Trans. Amer. Math. Soc. 347 (1995) 2457-2472. MR 1311913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael B. Marcus and Wojbor A. Woyczyński. Stable measures and central limit theorems in spaces of stable type . Trans. Amer. Math. Soc. 251 (1979) 71-102. MR 531970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia